I spoke with Dr. Irwin today about all of the information so many of you shared. He clarified the fact that, yes, indeed liver problems can arise from use of Gleevec. But, he said that most of those cases are patients that are taking it for another problem that has to do with the stomach. Although there can be very rare reactions in CML patients. He definitely said it's still a possibility, but that it is unlikely as her liver functions had been fine while on the Gleevec (and she has been off of it for over two weeks now). If it is a drug related problem, it would be the Tasigna. That being said, he is looking into several viruses that may be causing this issue. We had more labs done today as well as an extensive ultra sound examining her liver and kidneys. These were done this evening and so we do not have any answers as of yet. We expect to be seeing a liver specialist early in the week, and hope to get some answers tomorrow at the earliest. Thank you all for your love and support in all of this. We greatly appreciate all of the prayers going up on our behalf! We are fully trusting in the Sovereign hand of God!